MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 LGX MS PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 LGX MS PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404251
Medical Device Problem Codes Collapse (1099); Deflation Problem (1149); Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a surgical implantation procedure of an inflatable penile prosthesis (ipp), an issue was identified during device preparation.The device did not inflate properly and exhibited a significant delay in recoil.The device was eventually prepared; however, additional issues were noted intraoperatively.After insertion and test inflation, the device did not deflate.The expected deflation "buzz" was not observed and continued to demonstrate very slow recoil during inflation.The device was cycled approximately ten times with no improvement, and multiple troubleshooting techniques were attempted, including squeezing the pump block; however, the issue persisted.As a result, the device was not used to complete the procedure.An alternative device was used.No patient complications were reported.

Brand Name
AMS 700 LGX MS PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key25829171
Report Number2124215-2026-38023
Device Sequence Number9999500
Product Code JCW
UDI-Device Identifier00878953003597
UDI-Public(01)00878953003597(17)280417(10)1100956618
Combination Product (Y/N)Y
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72404251
Device Catalogue Number72404251
Device Lot Number1100956618
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/02/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2026
Initial Report FDA Received Date07/15/2026
Date Device Manufactured04/18/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown